# SDR AALA202208025395

- Difficulty date: July 14, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737
- Aircraft serial: 31248
- Aircraft time: 17,180 hours, 7,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TRANSITION PANEL LOCATED BETWEEN STA 500B AND 500C AND STR 26L. REMOVED AND REPLACED ENTIRE LENGTH OF LEFT TRANSITION PANEL PER SRM 51-40-02.
